Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

24 years old. Beard started graying. What should be done to control and cure this?

Hello Dr. My name is Abhi, I m 24 and my beard started graying when I was 22. It started with 1-2 hair of beard. Now there are many grays. I m very concerned. My height is 5 8 , weight 88. I m a chubby looking guy with not very significantly large belly. I already have graying of hair problem since when I was 16. My average calorie intake is 1600-2000 /day since many year. I am a jogger with around 10-12 kms of jogging per week. Kindly advice what I should do. I m very worried as I look older to my age.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM

You should know when melanin fails to be synthesised in the hair matrix, the hair loses its colour. The loss of melanin may be temporary or permanent.There is some genetic predisposition
Diffuse greying may also be a sequel, often reversible, of acute febrile states, debilitating febrile illness, severe malnutrition, endocrine dysfunction, malignant disease and severe emotional stress.
There are some drug which can cause grey hairs common one is Chloroquine use.
Please see a Dermatologist and if there is any cause is detected it can be treated.
Some nutritional supplement may give result if there is deficiency.
If no cause detected cosmetically have clean shave and use of ammonia free hair dye with due care may solve your problem.
Take care.
Good Luck.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor